Phentermine Diet Pills And Libido

Well, yes, Phentermine can turn your sex life upside down.

Funny, but it acts in both ways, increases or decreases your libido.

Bad news is that it can completely stop or lower a man’s ability to have or maintain an erection, as well.

Good news is that this rare side effect of Phentermine is indeed RARE.

So which is your issue?

It doesn’t really matter, because we’ll take a closer look at all three possible scenarios of Phentermine sexual side effects.

Low libido on Phentermine

As a matter of fact, changes in libido are marked as one of possible side effects, and the statistics say that the number of those who end up with low libido is approximately equal to those, whose sexual drive skyrockets on Phentermine.

If low libido makes your life uncomfortable or creates a tension in your relationship with your partner, it is a wise thing to discuss the issue with your doctor.

Some users simply stop taking the drug and regain their sexual desire.

Those, who find the need to lose weight more important at that actual point of their life, continue taking the drug.

If you did not inform your partner about taking this CNS stimulant, he may have questions about the changes in your desire, so be ready for that.

It’s up to you to decide on telling the truth about using Phentermine, which causes your low sexual desire, or, for the sake of your relationship, switch to a different weight loss drug.

Increased sex drive on Phentermine

A completely opposite scenario with the libido on Phentermine is also possible, where people report of their inability to focus on anything but sexual fantasies and the desire to have sex right now, even after they already had sex.

The worst thing is that not every partner is willing and ready to put up with such a severe switch, especially if you are not extremely active in your sexual relationship.

Others, on the contrary, are happy of this opportunity to have just as much sex as they wish.

The most interesting thing here is that you cannot tell for sure, whether your libido increase on Phentermine is caused by the actual side effect of the drug or by your higher self-confidence level, which results from your weight loss progress.

Many people start being more active in their sexual life as they lose weight and shed inhibitions.

It refers to both men and women, regardless of their age.

In men, particularly, weight loss and a decrease in their waist circumference can result in higher Testosterone levels, which, in its turn, boosts their sexual activity.

Just as it goes for the low libido on Phentermine, talking to your doctor, discontinuing the drug or continuing as it is are three possible measures to cope with this side effect.

In fact, the third sexual side effect of these slimming pills has a rather similar troubleshooting list, with one measure to add – using drugs to address erectile dysfunction on Phentermine.

Erectile dysfunction on Phentermine

Unfortunately, men may develop erectile dysfunction when using Phentermine pills.

It can manifest as:

  • No erections at all
  • Soft erections
  • Short-term erections.

All three options are undesirable for any man, who has an active sexual life and is not willing to give up on it while losing weight.

Besides, sex is a great exercise, as well, so why waste such a great opportunity to combine the pleasant and the useful.

As you probably know, Phentermine works in your central nervous system and it can make you nervous, irritable and anxious.

Such state of mind can definitely play a bad joke with your ability to achieve and maintain an erection.

However, most male users reported a recovery in their sex power in about 2-3 weeks after the initiation of the treatment course.

Still, the amount of those who report impotence as a side effect of Phentermine is quite small, and most men tend to abandon the use of this drug once they notice this problem.

Sexual side effects of Phentermine are mostly temporary and pass on their own.

If side effects do not disappear for a long time or you are not ready to spend a couple of weeks without getting intimate with your partner, call your doctor and ask for an advice.

Possibly, to address the issue, your doctor will lower Phentermine dose or prescribe some other weight loss drug.

Those men, though, who keep using Phentermine weight loss capsules, wonder whether they can continue using Phentermine and take Viagra or any other medications for erectile dysfunction.

First and foremost, it is important to check out possible drug interactions of the ED medication (Sildenafil, Tadalafil) that you plan to take with Phentermine.

Even though the manufacturer of Phentermine did not include the mentioned medications into the list of possible drug interactions and there is very limited information about possible consequences, it is fair to say that both Phentermine and ED meds containing either of the two mentioned ingredients and STRONG drugs.

So, it is logic that their concomitant action can affect your health in an unpredictable way.

Let’s see…

NEVER use Phentermine and Cialis or VIagra together OR SEPARATELY, especially if you have:

  • A recent history of heart conditions
  • Severe chronic heart condition
  • Uncontrolled severe hypertension
  • A prohibition from your doctor to use either of the mentioned drugs or have sex altogether.

As for the actual potential for interaction of these drugs, it is quite significant and may result in a lower effect of Phentermine.

So, before you take the final step and take the little blue pill or the weekend pill while being on Phentermine, call your doc and make sure that you can do it without risking your health.

He might advise you a safer alternative or making a pause in your anti-obesity treatment.

Genitals shrink on Phentermine

Another delicate, yet extremely SCARY side sexual effect of Phentermine in men is an insignificant change in the size of testicles and penis.

Indeed, most men stop taking the drug immediately after noticing this side effect.

Luckily, none of those who discussed this issue have reported that the size did not return to the normal condition.

So, no need to worry.

Though, of course, it is not known how everything turns out, if you continue taking Phentermine after your genitals shrink (and there will hardly be a man, who would wish to have such experiment).

Bottom line

You are not alone in your experience with sexual side effects on Phentermine, and you shouldn’t get all worried if you have any.

Still, as you know, Phentermine is a medication, which loves being in the spotlight and talked a lot about, so TALK TO YOUR DOCTOR about Phentermine and your issues and continue your weight loss campaign happy and satisfied!